Skip to content

Feigenbaum theory for unimodal maps with asymmetric critical point: Rigorous results

Research output: Contribution to journalArticlepeer-review

  • B. D. Mestel
  • A. H. Osbaldestin

We apply the methods of H. Epstein to prove the existence of a line of period-2 solutions of the Feigenbaum period-doubling renormalisation transformation. These solutions govern the universal behaviour of families of unimodal maps with "asymmetric critical points" of degree d, for which the dth derivative has differing left and right limits.

Original languageEnglish
Pages (from-to)211-228
Number of pages18
JournalCommunications in Mathematical Physics
Volume197
Issue number1
DOIs
Publication statusPublished - 1 Jan 1998

Related information

Relations Get citation (various referencing formats)

ID: 12422182